Post to Forum
View 6 doctor answers
to Bluish Discoloration Under Eyes from Radiesse
Radiesse injections under eyes 4 days ago and am developing a bluish tint under my eyes. The doctor who did this said that Radiesse would be fine even though I have had Restylane in the past and have not had these problems. Each day it seems to be getting darker. I called the doctor and told him what was happening and he said it was just bruising and it would go away. Also, one eye is much more "filled" looking than the other and one cheek looks higher (the doctor put the radiesse all over my face.
Before & afters from doctors (228)
Sign up for our newsletter to receive the latest stories, photos, and
DC Area Radiesse Expert
Marwan R. Khalifeh, MD
4.5 out of 5 stars
Long lasting facial filler
Call Dr. Khalifeh (424) 444-0573
sign in with Facebook
Join the world's largest cosmetic surgery community.
By creating an account, you are indicating that you have read and accept the
Enter your username or email address and we will send you a link to login.
Please create a username or use the one provided to complete your registration.